Transformations on Bounded Observables Preserving Measure of Compatibility

L. Molnár, Werner Timmermann

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we describe the structure of all bijective nonlinear maps on the space of all bounded self-adjoint operators acting on a complex separable Hilbert space of dimension at least 3 which preserve a measure of commutativity, namely, the norm of the commutator of operators.

Original languageEnglish
Pages (from-to)3857-3863
Number of pages7
JournalInternational Journal of Theoretical Physics
Volume50
Issue number12
DOIs
Publication statusPublished - Dec 2011

Fingerprint

Nonlinear Map
Separable Hilbert Space
Commutativity
Bijective
Bounded Operator
Self-adjoint Operator
Commutator
Compatibility
compatibility
preserving
Norm
operators
commutators
Operator
Hilbert space
norms

Keywords

  • Bounded observables
  • Commutativity
  • Compatibility
  • Preservers
  • Self-adjoint operators

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)
  • Mathematics(all)

Cite this

Transformations on Bounded Observables Preserving Measure of Compatibility. / Molnár, L.; Timmermann, Werner.

In: International Journal of Theoretical Physics, Vol. 50, No. 12, 12.2011, p. 3857-3863.

Research output: Contribution to journalArticle

@article{fba06064f43749389a684df05a79d5c5,
title = "Transformations on Bounded Observables Preserving Measure of Compatibility",
abstract = "In this paper we describe the structure of all bijective nonlinear maps on the space of all bounded self-adjoint operators acting on a complex separable Hilbert space of dimension at least 3 which preserve a measure of commutativity, namely, the norm of the commutator of operators.",
keywords = "Bounded observables, Commutativity, Compatibility, Preservers, Self-adjoint operators",
author = "L. Moln{\'a}r and Werner Timmermann",
year = "2011",
month = "12",
doi = "10.1007/s10773-011-0771-5",
language = "English",
volume = "50",
pages = "3857--3863",
journal = "International Journal of Theoretical Physics",
issn = "0020-7748",
publisher = "Springer New York",
number = "12",

}

TY - JOUR

T1 - Transformations on Bounded Observables Preserving Measure of Compatibility

AU - Molnár, L.

AU - Timmermann, Werner

PY - 2011/12

Y1 - 2011/12

N2 - In this paper we describe the structure of all bijective nonlinear maps on the space of all bounded self-adjoint operators acting on a complex separable Hilbert space of dimension at least 3 which preserve a measure of commutativity, namely, the norm of the commutator of operators.

AB - In this paper we describe the structure of all bijective nonlinear maps on the space of all bounded self-adjoint operators acting on a complex separable Hilbert space of dimension at least 3 which preserve a measure of commutativity, namely, the norm of the commutator of operators.

KW - Bounded observables

KW - Commutativity

KW - Compatibility

KW - Preservers

KW - Self-adjoint operators

UR - http://www.scopus.com/inward/record.url?scp=81155128670&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=81155128670&partnerID=8YFLogxK

U2 - 10.1007/s10773-011-0771-5

DO - 10.1007/s10773-011-0771-5

M3 - Article

AN - SCOPUS:81155128670

VL - 50

SP - 3857

EP - 3863

JO - International Journal of Theoretical Physics

JF - International Journal of Theoretical Physics

SN - 0020-7748

IS - 12

ER -